Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2012, 7:31 PM EDT for Kent County, Maryland. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2012, 7:31 PM EDT (23:31 UTC)
- Expired
- Jun 22, 2012, 8:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, MD
The radar
The Dover AFB radar (KDOX), 80 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.5 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
774
WWUS81 KPHI 222331
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI JUN 22 2012
MDZ008-012-230030-
CECIL MD-KENT MD-
731 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT CECIL AND KENT COUNTIES...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMW 21 MILES NORTH OF CENTERVILLE...MOVING SOUTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR KENNEDYVILLE...CHESTERTOWN
AROUND 745 PM...MORGNEC...GALENA AROUND 800 PM...SASSAFRAS AND
WARWICK AROUND 815 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THESE STORMS WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3930 7619 3932 7619 3934 7617 3938 7611
3938 7606 3943 7600 3946 7602 3952 7600
3954 7608 3956 7606 3941 7576 3936 7577
3926 7594 3924 7601 3918 7610 3926 7623
$$
NEIRENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 5:58 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 22, 5:58 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 558 PM EDT FRI JUN 22 2012 .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY THIS EVENING FOLLOWED BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT WILL APPROACH THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT WILL MOVE THROUGH ON MONDAY AND THEN HIGH PRESSURE WILL AFFECT OUR WEATHER THROUGH THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE SEVERE THUNDERSTORM WATCH WAS CANCELLED FOR THE 6 NORTHWEST COUNTIES...CARBON, MONROE, BERK, LEHIGH, NORTHAMPTON IN PENNSYLVANIA AND SUSSEX AND WARREN IN NEW JERSEY. THE WATCH REMAINS FOR THE REMAINDER OF THE AREA. ACTIVE SEVERE WEATHER OPERATIONS ONGOING. HEAT RELATED ADVISORIES AND WARNINGS ARE ALLOWED TO EXPIRE. RERGED POSTED. PHL REACHED 94F. MOST OF THE STORMS IN OUR AREA THROUGH 330 PM WERE SEABREEZE INITIATED AND THEN REFIRED A BIT ON SOME OF THE OUTFLOWS. WATCHES CONTINUE BUT THERE IS SOME DOUBT ABOUT HOW MUCH WILL OCCUR IN E PA FROM KRDG TO KABE TO KFWN NORTHWESTWARD. BLV MOST OF THE FOCUS WILL SHIFT TO DE/MD BY THIS EVENING WHERE EXCESSIVE RAIN IS POSSIBLE. NO WATCH DUE TO UNCERTAINTY BUT WONT BE SURPRISED AT 4 INCHER SOMEWHERE DOWN THERE. SAME PHILOSOPHY AS EARLIER... HIGH PWAT OF 1.9 INCHES ALONG AND E OF THE I95 CORRIDOR...TT GROWING TO 48-51 WITH MARGINAL SHEAR SHOULD LEAD TO SLOW EWD MOVING BUT SEWD DEVELOPING STRONG TSTMS THIS AFTN. USING 00Z-12Z/22 NMM/ARW COMPARISON WITH 00Z-12Z/22 SPC WRF TO GUIDE THE FCST. EXPECTING HEAVIEST TSTMS FROM NE MD THRU S NJ WHERE BETTER INSTABILITY...CLOSER TO DIFFLUENT THICKNESS. STORM OUTFLOW GUSTS SHOULD BE NW 30-45 KTS EXCEPT IF ANY SVR STORMS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... THE CONVECTIVE POTENTIAL WILL CONTINUE THROUGH ABOUT 0300 UTC...AS THE MARGINAL SHEAR MAXES OUT IN PROXIMITY TO THE CONVECTION. THE SLOWLY MOVING COLD FRONT WILL ACT AS A FOCUS FOR CONVECTION MOST OF THE NIGHT...BUT THE STRONG WIND GUSTS SHOULD BE LIMITED TO THE EVENING HOURS. WITH THE TRUE AIRMASS CHANGE STILL RUNNING BEHIND THE FRONT...LOWS WERE BASED ON A COMBINATION OF THE WARMER GFS MOS NUMBERS AND THE PREVIOUS FORECAST. HEAVIEST CONVECTION SLOWLY WANES DURING THE NIGHT. BLENDED NCEP MOS GUIDANCE BUT APPEARS TO BE FOCUSED IN DE/MD SOUTHWARD. SATURDAY...ANY LINGERING SHOWERS ALONG THE COASTS END QUICKLY BUT HIGH CLOUDINESS MAY LINGER A BIT THRU FORENOON. NCEP BLENDED GUIDANCE FOR A MUCH MORE COMFORTABLE DAY. POSSIBILITY THAT THE HEAT WAVE MAY CONTINUE FROM THE VICINITY OF PHL SOUTHWARD TOMORROW BUT WITH MUCH LOWER DEWPOINTS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES AND DEWPOINTS WILL BE A LITTLE BELOW SEASONAL NORMS (AND MUCH LESS THAN WHAT WE SAW DURING THE RECENT HEAT WAVE). HIGH PRESSURE SLIDES TO THE EAST ON SUNDAY AND A COLD FRONT BRINGING A REINFORCING PUSH OF COOLER AIR WILL SWEEP THROUGH THE REGION SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT IS EXPECTED TO TOUCH OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BEFORE MOVING OFFSHORE LATER IN THE DAY. MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN WITH COOLER THAN NORMAL TEMPERATURES. TEMPERATURES BEGIN TO WARM TOWARD MORE NORMAL VALUES ON FRIDAY. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REMAINDER THIS AFTERNOON...VFR SCT-BKN CLOUD AOA 7000 FT. IFR IN CLUSTERS OF SHOWERS AND TSTMS WITH SOME OUTFLOW GUSTS OF 30-40 KTS...MAINLY I95 CORRIDOR SEWD. TONIGHT...STRONGEST TSTMS HAVE OCCURRED PRIOR TO 00Z AND SO SHOULD BE VFR CIGS IN SCT SHOWERS WITH POSSIBLE ISO TSTM MVFR CONDS? IF PERSISTENT HEAVIER SHOWERS OCCUR...THEY WILL BE DE/MD AND FAR S NJ...POSSIBLY UP TO KMIV AND KACY. OVERALL LIGHT WIND. SATURDAY...VFR. ANY REMAINING CIGS NEAR 5000 FT IN THE MORNING ALONG THE COAST INCLUDING KACY CLEAR OUT BY 15Z. NW WIND G UNDER 15 KTS. OUTLOOK... SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP. MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE. TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH. WEDNESDAY - VFR WITH SHOWERS ACROSS THE NORTH. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS THROUGH SATURDAY. OUTLOOK... SUB-ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK PERIOD. WEAK HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER COLD FRONT WILL MOVE THROUGH LATE ON SUNDAY NIGHT INTO MONDAY MORNING. HIGH PRESSURE THEN MOVES BACK INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS WILL OCCUR AS AN UPPER LEVEL LOW KEEPS CLOSE TO THE REGION. && .HYDROLOGY... NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4 INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC. MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD. FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3 INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY... WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN THE FORECAST. && .RIP CURRENTS... AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS. DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY. THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER SEAWARD. IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY UNTIL THE PATTERN CHANGES. && .CLIMATE... BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER OCCURRENCES, INCLUDING YESTERDAY. JUNE 22 POR 90+ PHL 100 - 1988 1872 5 ACY 100 - 1988 1874 4 ILG 98 - 1988 1894 6 ABE 95 - 1941 1922 5 TTN 99 - 1988 1865 6 RDG 96 - 1921 1869 7 GED 95 - 2010 1948 6 NEW RERGED FOR TODAY OF 97. MPO 90 - 1908 1901 0 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...DRAG/GIGI SHORT TERM...DRAG LONG TERM...SZATKOWSKI AVIATION...DRAG/SZATKOWSKI MARINE...DRAG/SZATKOWSKI HYDROLOGY... RIP CURRENTS... CLIMATE...
Hazardous weather outlook, Jun 22, 5:54 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 554 PM EDT FRI JUN 22 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>024-027-PAZ067>071- 232200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 554 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-PAZ054-055-060>062-232200- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 554 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-NJZ025-026-232200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- COASTAL ATLANTIC-COASTAL OCEAN- 554 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 22, 5:33 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT FRI JUN 22 2012
DEZ002>004-222230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
533 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 14 MILES NORTH OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH...BIG STONE BEACH
AROUND 545 PM...DAGSBORO AROUND 600 PM...CAPE HENLOPEN STATE PARK...
LEWES AROUND 615 PM...CAPE HENLOPEN STATE PARK AND REHOBOTH BEACH
AROUND 630 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THESE STORM WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3853 7546 3908 7546 3900 7531 3892 7530
3879 7515 3879 7511 3881 7510 3880 7508
3867 7506 3867 7505 3852 7505
NIERENBERG!Special weather statement, Jun 22, 5:48 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT FRI JUN 22 2012
NJZ015-019-PAZ068-069-222245-
BUCKS PA-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
548 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MERCER AND
MONTGOMERY COUNTIES...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF PHILADELPHIA...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR RICHBORO...VILLAGE SHIRES
AROUND 600 PM...WOODBOURNE...NEWTOWN AROUND 615 PM...WHITE HORSE...
MORRISVILLE AROUND 630 PM...YARDVILLE-GROVEVILLE AND CROSSWICKS
AROUND 645 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4022 7454 4019 7457 4018 7462 4007 7455
3998 7460 4008 7496 4012 7496 4014 7501
4011 7505 4016 7523 4034 7519 4031 7459
4027 7448 4025 7448
MPDSpecial weather statement, Jun 22, 6:13 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT FRI JUN 22 2012
DEZ001-MDZ008-NJZ012-013-015>022-026-027-PAZ067>071-222315-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-COASTAL OCEAN NJ-
CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
613 PM EDT FRI JUN 22 2012
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF
ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CECIL...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...MERCER...MIDDLESEX...
MONMOUTH...MONTGOMERY...NEW CASTLE...OCEAN...PHILADELPHIA AND
SALEM COUNTIES...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TRENTON TO 9 MILES WEST OF PHILADELPHIA TO 8 MILES
SOUTHEAST OF WEST CHESTER TO 26 MILES WEST OF ELKTON...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PRINCETON
JUNCTION...PRINCETON AROUND 630 PM...EDINBURG...WINDSOR AROUND 645
PM...IMLAYSTOWN...CLARKSBURG AROUND 700 PM...SAINT GEORGES AND
DELAWARE CITY AROUND 715 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
SOME OF THESE STORMS MAY BECOME SEVERE.
LAT...LON 3998 7406 4000 7410 3995 7410 3958 7472
3937 7541 3947 7556 3950 7556 3946 7558
3937 7551 3929 7566 3934 7577 3938 7577
3937 7585 3945 7602 3952 7599 3954 7607
3972 7623 3996 7552 4042 7476 4007 7403
MPDLocal storm report, Jun 22, 6:16 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL BARNEGAT 39.75N 74.22W
06/22/2012 E1.25 INCH OCEAN NJ PUBLIC
1231 PM TSTM WND DMG BARNEGAT 39.75N 74.22W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN BARNEGAT
1233 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E0.88 INCH OCEAN NJ PUBLIC
1243 PM HAIL WEST CREEK 39.63N 74.31W
06/22/2012 E1.00 INCH OCEAN NJ PUBLIC
1246 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E1.75 INCH OCEAN NJ PUBLIC
1247 PM HAIL STAFFORD TWP 39.72N 74.29W
06/22/2012 M0.75 INCH OCEAN NJ PUBLIC
REPORTS OF CAR DENTS AND SHREDDED LEAVES DUE TO HAIL
1255 PM MARINE TSTM WIND BARNEGAT BEACH 39.78N 74.19W
06/22/2012 M45 MPH OCEAN NJ MESONET
0106 PM TSTM WND DMG STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN STAFFORD TWP
0108 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
06/22/2012 M47 MPH OCEAN NJ MESONET
0130 PM FLASH FLOOD MANAHAWKIN 39.70N 74.25W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN MANAHAWKIN. SEVERAL CARS STUCK
IN WATER WITH WATER NEARLY TO WINDOWS WITH OCCUPANTS
INSIDE.
0130 PM FLASH FLOOD STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN STAFFORD TWP. RT 72 REDUCED TO
ONE LANE DUE TO FLOODING.
0130 PM TSTM WND GST WSW BARNEGAT LIGHT 39.76N 74.10W
06/22/2012 M76 MPH OCEAN NJ TRAINED SPOTTER
76 MPH WID GUST AT HIGH BAR HARBOR
0145 PM TSTM WND DMG CHESTERFIELD 40.12N 74.64W
06/22/2012 BURLINGTON NJ TRAINED SPOTTER
TREES DOWN IN CHESTERFIELD
0200 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
06/22/2012 BURLINGTON NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN SOUTHAMPTON...ONE ON RT 206
NEAR RIDGE RD.
0219 PM HAIL 1 SSW JACOBSTOWN 40.06N 74.59W
06/22/2012 E1.00 INCH BURLINGTON NJ PUBLIC
0235 PM HAIL BEACH HAVEN 39.56N 74.25W
06/22/2012 E0.75 INCH OCEAN NJ PUBLIC
0235 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/22/2012 M45 MPH OCEAN NJ MESONET
0245 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
06/22/2012 M47 MPH MONMOUTH NJ MESONET
0255 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/22/2012 M48 MPH OCEAN NJ MESONET
0300 PM LIGHTNING FORT HANCOCK 40.46N 74.00W
06/22/2012 MONMOUTH NJ TRAINED SPOTTER
ONE PERSON STRUCK AND INJURED BY LIGHTNING STRIKE AT
FORT HANCOCK
0315 PM TSTM WND DMG PLEASANTVILLE 39.39N 74.52W
06/22/2012 ATLANTIC NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN PLEASANTVILLE
0315 PM FLOOD PLEASANTVILLE 39.39N 74.52W
06/22/2012 ATLANTIC NJ TRAINED SPOTTER
ROADWAY FLOODING IN PLEASANTVILLE
0354 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
06/22/2012 M39 MPH ANZ431 DE NOS PLATFORM
34 KT WIND GUST AT BRANDY WINE SHOAL
0354 PM MARINE TSTM WIND LEWES NOS BUOY 38.78N 75.12W
06/22/2012 M39 MPH ANZ431 DE NOS PLATFORM
34 KT WIND GUST AT LEWES
0405 PM TSTM WND DMG SANDYSTON TWP 41.21N 74.82W
06/22/2012 SUSSEX NJ 911 CALL CENTER
TREES AND WIRES DOWN ACROSS MUCH OF THE NORTHERN HALF
OF THE COUNTY STARTING FROM WEST TO EAST
0406 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
06/22/2012 M39 MPH ANZ430 NJ NOS PLATFORM
34 KT WIND GUST AT SHIP JOHN SHOAL
0406 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
06/22/2012 M48 MPH ANZ431 DE NOS PLATFORM
40 KT WIND GUST AT BRANDYWINE SHOAL
0420 PM TSTM WND GST NAZARETH 40.74N 75.31W
06/22/2012 E50 MPH NORTHAMPTON PA PUBLIC
0440 PM TSTM WND DMG PHILLIPSBURG 40.69N 75.19W
06/22/2012 WARREN NJ 911 CALL CENTER
TREE DOWN IN PHILLIPSBURG
0450 PM TSTM WND DMG VERNON 41.20N 74.48W
06/22/2012 SUSSEX NJ TRAINED SPOTTER
TREE DOWN ON HOUSE IN VERNEON TWP
0508 PM TSTM WND DMG EAST ALLEN TWP 40.71N 75.42W
06/22/2012 NORTHAMPTON PA 911 CALL CENTER
POLES... WIRES... AND TREES DOWN IN EAST ALLEN TWP
0525 PM TSTM WND DMG 1 ESE YOUNGSTOWN 40.84N 74.56W
06/22/2012 MORRIS NJ 911 CALL CENTER
A FEW WIRES DOWN ACROSS THE COUNTY
&&
EVENT NUMBER PHI1200167 PHI1200172 PHI1200168 PHI1200170 PHI1200171
PHI1200169 PHI1200174 PHI1200173 PHI1200175 PHI1200176 PHI1200177
PHI1200186 PHI1200195 PHI1200178 PHI1200179 PHI1200180 PHI1200182
PHI1200183 PHI1200184 PHI1200187 PHI1200181 PHI1200188 PHI1200190
PHI1200194 PHI1200192 PHI1200189 PHI1200191 PHI1200185 PHI1200193
PHI1200196 PHI1200198 PHI1200197
ROBERTSONSpecial weather statement, Jun 22, 6:16 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT FRI JUN 22 2012
DEZ001-MDZ008-NJZ012-013-015>022-026-027-PAZ067>071-230015-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-COASTAL OCEAN NJ-
CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
616 PM EDT FRI JUN 22 2012
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF
ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CECIL...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...MERCER...MIDDLESEX...
MONMOUTH...MONTGOMERY...NEW CASTLE...OCEAN...PHILADELPHIA AND
SALEM COUNTIES...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TRENTON TO 9 MILES WEST OF PHILADELPHIA TO 8 MILES
SOUTHEAST OF WEST CHESTER TO 26 MILES WEST OF ELKTON...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PRINCETON
JUNCTION...PRINCETON AROUND 630 PM...EDINBURG...WINDSOR AROUND 645
PM...IMLAYSTOWN...CLARKSBURG AROUND 700 PM...SAINT GEORGES AND
DELAWARE CITY AROUND 715 PM. THE STORMS WILL THEN CONTINUE SOUTHEAST.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
SOME OF THESE STORMS MAY BECOME SEVERE.
LAT...LON 3998 7406 4000 7410 3995 7410 3958 7472
3937 7541 3947 7556 3950 7556 3946 7558
3937 7551 3929 7566 3934 7577 3938 7577
3937 7585 3945 7602 3952 7599 3954 7607
3972 7623 3996 7552 4042 7476 4007 7403
MPDSpecial weather statement, Jun 22, 7:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI JUN 22 2012
MDZ008-012-230030-
CECIL MD-KENT MD-
731 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT CECIL AND KENT COUNTIES...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMW 21 MILES NORTH OF CENTERVILLE...MOVING SOUTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR KENNEDYVILLE...CHESTERTOWN
AROUND 745 PM...MORGNEC...GALENA AROUND 800 PM...SASSAFRAS AND
WARWICK AROUND 815 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THESE STORMS WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3930 7619 3932 7619 3934 7617 3938 7611
3938 7606 3943 7600 3946 7602 3952 7600
3954 7608 3956 7606 3941 7576 3936 7577
3926 7594 3924 7601 3918 7610 3926 7623
NEIRENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:12 AM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Jun 22, 11:57 AM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 22, 12:15 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jun 22, 12:18 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 42 min |
| Jun 22, 12:21 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 12:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 22, 12:44 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 22, 12:53 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 52 min |
| Jun 22, 12:59 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 61 min |
| Jun 22, 1:10 PM EDT | Flash Flood Warning | PHI | Ocean | 6 hr |
| Jun 22, 1:37 PM EDT | Special Weather Statement | PHI | Burlington | 83 min |
| Jun 22, 1:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 22, 1:46 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 59 min |
| Jun 22, 1:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 73 min |
| Jun 22, 2:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 22, 2:31 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Monmouth, Ocean | 119 min |
| Jun 22, 2:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jun 22, 2:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 22, 2:42 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 63 min |
| Jun 22, 2:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 22, 2:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 22, 3:16 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Ocean | 59 min |
| Jun 22, 3:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 22, 3:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 22, 3:43 PM EDT | Areal Flood Advisory | PHI | Atlantic | 2 hr |
| Jun 22, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 65 min |
| Jun 22, 4:00 PM EDT | Flash Flood Warning | PHI | Burlington | 43 min |
| Jun 22, 4:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 66 min |
| Jun 22, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 44 min |
| Jun 22, 4:15 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 60 min |
| Jun 22, 4:26 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 22, 4:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Ocean | 2 hr |
| Jun 22, 4:49 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 45 min |
| Jun 22, 5:05 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 55 min |
| Jun 22, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 59 min |
| Jun 22, 5:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 22, 5:45 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Morris, Somerset | 42 min |
| Jun 22, 5:48 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jun 22, 5:54 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 22, 6:13 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Ocean, Salem | 62 min |
| Jun 22, 6:16 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Ocean, Salem | 119 min |
| Jun 22, 7:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 102 min |
| Jun 22, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 56 min |
| Jun 22, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 54 min |
| Jun 22, 7:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 22, 7:42 PM EDT | Flash Flood Warning | PHI | Salem | 93 min |
| Jun 22, 7:52 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer, Monmouth | 73 min |
| Jun 22, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 69 min |
| Jun 22, 2:42 AM EDT | Special Weather Statement | PHI | Carbon | 63 min |
| Jun 22, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 54 min |
| Jun 22, 3:25 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 50 min |
| Jun 22, 1:01 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Jun 22, 1:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 118 min |
| Jun 22, 2:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 3:15 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jun 22, 3:30 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Jun 22, 3:38 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jun 22, 4:29 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 61 min |
| Jun 22, 5:33 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jun 22, 5:53 PM EDT | Areal Flood Advisory | PHI | Sussex | 50 min |
| Jun 22, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 62 min |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.